# SDR 03244430

- Difficulty date: September 1, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N430FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3209
- Aircraft time: 3,393 hours, 3,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE EMERGENCY LIGHT SWITCH IN THE COCKPIT WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL FOUND A LOOSE TERMINAL BLOCK CONNECTION AT 41VPND AND RECONNECTED IT.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
